N–Widths and Average Widths of Besov Classes in Sobolev Spaces
Source: Acta Mathematica Sinica, Volume 22, Number 6, November 2006 , pp. 1667-1678(12)
Abstract:In this paper, we consider the N–widths and average widths of Besov classes in the usual Sobolev spaces. The weak asymptotic results concerning the Kolmogorov N–widths, the linear N–widths, the Gel’fand N–widths, in the Sobolev spaces on T d , and the infinite–dimensional widths and the average widths in the Sobolev spaces on R d are obtained, respectively.
Document Type: Research Article
Publication date: 2006-11-01